Have been on Diazapan for 10 months now for Gad and for 4months l was taking miratazpine 15mg with the diazapan 6mg doctor cut me down on miratazpine to 7mg and then we stoped them now for 6months no withdrawal symptoms now l have cut from 6mg to gradually 3mg of diazapan every day everything been okay but out of the blue a massive panic attack why things had been going so well has any one else been through this or is this natural accurance

Thanks Paul

4 Replies

  • Hi 241951, You didn't have withdrawal symptoms from the miratazpine because the diazapan was carrying you. Diazapan is a longer acting benzo that is frequently used in withdrawing from another drug. Once you start cutting down on the diazapan slowly, you will start feeling some breakthroughs of panic. It's normal. Your brain is trying to adjust to the loss of these medications. The weaning process I was told to use was slow cuts every 2 weeks until down to zero. It's been 2 years off everything but I'd say once I stopped it still took another 6 months or so for the brain to heal and adjust. It does get better. Slow but sure. It is a natural occurrence . Take it slow.

  • Thanks Agora 1 for the reply it helps wish l never was put on diazapan in the first place again thanks you for replying hope you get there in the end let me know 241951

  • Oh I'm there dear and it's a great place to be in. :)

    You will too. x

  • Thanks again 😊Agora 1hope l can